See Alike in...

Alike App

Browser

applehat

890d

Is it bad to miss my old medication? It was a stimulant called vyvanse and it helped me so much in high school but I had to stop because of my POTS. No medication has given me the clarity and focus that vyvanse has. I went cold turkey since they wanted me off right away and no one told me about how that would affect my weight. They won’t prescribe me stimulants any more and that’s fine but is there anything else out there thats given the same effect as vyvanse? I get distracted so easy even when I have lists and reminders…it’s so bad, I’m crushed because it was so nice to have a quiet head and be able to listen and focus on what I want and need to do. Please help.

Top reply
    • kjuliannaa

      890d

      Strattera is the only ADHD medication that is a non-stimulant that I know of. My doctor allowed me to still do stimulants and just upped my metoprolol. I can't function well and take care of myself properly without my meds. I just sit there and do nothing all day and worry about not doing anything. They're also might be stimulants that don't have as bad of a side effect as Vyvanse might have on you. Instead of taking a medication that ups my blood pressure like fludrocortisones, that's what I take the Adderall for.

    • applehat

      890d

      Thank you both ❤️

    • kjuliannaa

      890d

      You're probably not close but my Doc is Dr. Cary Ward at Duke. She is very helpful and listens. My pots isnt the worst I get low blood pressure all the time but I have only passed out once. I remember I had to try a variety of meds with my psychiatrist. Some gave bad side effects and some effectedme hr and bp less than others.

    • kjuliannaa

      890d

      Strattera is the only ADHD medication that is a non-stimulant that I know of. My doctor allowed me to still do stimulants and just upped my metoprolol. I can't function well and take care of myself properly without my meds. I just sit there and do nothing all day and worry about not doing anything. They're also might be stimulants that don't have as bad of a side effect as Vyvanse might have on you. Instead of taking a medication that ups my blood pressure like fludrocortisones, that's what I take the Adderall for.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion